Yıl: 2019 Cilt: 43 Sayı: 6 Sayfa Aralığı: 2731 - 2740 Metin Dili: İngilizce DOI: 10.3906/mat-1904-27 İndeks Tarihi: 13-05-2020

Unbounded absolutely weak Dunford–Pettis operators

Öz:
In the present article, we expose various properties of unbounded absolutely weak Dunford–Pettis andunbounded absolutely weak compact operators on a Banach lattice E. In addition to their topological and latticeproperties, we investigate relationships between M-weakly compact operators, L-weakly compact operators, and orderweakly compact operators with unbounded absolutely weak Dunford–Pettis operators. We show that the square of anypositive uaw-Dunford–Pettis (M-weakly compact) operator on an order continuous Banach lattice is compact. Manyexamples are given to illustrate the essential conditions.
Anahtar Kelime:

Konular: Matematik
Belge Türü: Makale Makale Türü: Araştırma Makalesi Erişim Türü: Erişime Açık
  • [1] Abramovich Y, Aliprantis CD. An Invitation to Operator Theory, Vol. 50. Providence, RI, USA: American Mathematical Society, 2002.
  • [2] Aliprantis CD, Burkinshaw O. Positive Operators. Berlin, Germany: Springer, 2006.
  • [3] Aydin A, Emelyanov EY, Erkurşun-Özcan E, Marabeh MAA. Compact-like operators in lattice-normed spaces. Indagationes Mathematicae 2018; 29 (2): 633-656. doi: 10.1016/j.indag.2017.11.002
  • [4] Aydin A, Emelyanov EY, Erkurşun-Özcan E, Marabeh MAA. Unbounded p-convergence in lattice-normed vector lattices. Siberian Advances in Mathematics 2019; 29 (3): 164-182. doi: 10.3103/S1055134419030027
  • [5] Dabboorasad YA, Emelyanov EY, Marabeh MAA. Uτ -convergence in locally solid vector lattices. Positivity 2018; 22 (4): 1065-1080. doi: 10.1007/s11117-018-0559-4
  • [6] DeMarr R. Partially ordered linear spaces and locally convex linear topological spaces. Illinois Journal of Mathematics 1964; 8: 601-606. doi: 10.1215/ijm/1256059459
  • [7] Deng Y, O’Brien M, Troitsky VG. Unbounded norm convergence in Banach lattices. Positivity 2017; 21 (3): 963-974. doi: 10.1007/s11117-016-0446-9
  • [8] Gao N. Unbounded order convergence in dual spaces. Journal of Mathematical Analysis and Applications 2014; 419: 347-354. doi: 10.1016/j.jmaa.2014.04.067
  • [9] Gao N, Troitsky VG, Xanthos F. Uo-convergence and its applications to Cesàro means in Banach lattices. Israel Journal of Mathematics 2017; 220: 649-689. doi: 10.1007/s11856-017-1530-y
  • [10] Gao N, Xanthos F. Unbounded order convergence and application to martingales without probability. Journal of Mathematical Analysis and Applications 2014; 415: 931-947. doi: 10.1016/j.jmaa.2014.01.078
  • [11] Kandić M, Marabeh MAA, Troitsky VG. Unbounded norm topology in Banach lattices. Journal of Mathematical Analysis and Applications 2017; 451 (1): 259-279. doi: 10.1016/j.jmaa.2017.01.041
  • [12] Meyer-Nieberg P. Banach Lattices. Berlin, Germany: Springer-Verlag, 1991.
  • [13] Nakano H. Ergodic theorems in semi-ordered linear spaces. Annals of Mathematics 1948; 49 (2): 538–556. doi: 10.2307/1969044
  • [14] Schaefer HH. Banach Lattices and Positive Operators. Berlin, Germany: Springer-Verlag, 1974.
  • [15] Troitsky VG. Measures of non-compactness of operators on Banach lattices. Positivity 2004; 8 (2): 165–178. doi: 10.1023/B:POST.0000042833.31340.6b
  • [16] Wickstead AW. Weak and unbounded order convergence in Banach lattices. Journal of Australian Mathematical Society A 1977; 24 (3): 312-319. doi: 10.1017/S1446788700020346
  • [17] Zabeti O. Unbounded absolute weak convergence in Banach lattices. Positivity 2018; 22 (1): 501-505. doi: 10.1007/s11117-017-0524-7
APA ERKURŞUN ÖZCAN N, GEZER N, zabeti o (2019). Unbounded absolutely weak Dunford–Pettis operators. , 2731 - 2740. 10.3906/mat-1904-27
Chicago ERKURŞUN ÖZCAN Nazife,GEZER Niyazi Anıl,zabeti omid Unbounded absolutely weak Dunford–Pettis operators. (2019): 2731 - 2740. 10.3906/mat-1904-27
MLA ERKURŞUN ÖZCAN Nazife,GEZER Niyazi Anıl,zabeti omid Unbounded absolutely weak Dunford–Pettis operators. , 2019, ss.2731 - 2740. 10.3906/mat-1904-27
AMA ERKURŞUN ÖZCAN N,GEZER N,zabeti o Unbounded absolutely weak Dunford–Pettis operators. . 2019; 2731 - 2740. 10.3906/mat-1904-27
Vancouver ERKURŞUN ÖZCAN N,GEZER N,zabeti o Unbounded absolutely weak Dunford–Pettis operators. . 2019; 2731 - 2740. 10.3906/mat-1904-27
IEEE ERKURŞUN ÖZCAN N,GEZER N,zabeti o "Unbounded absolutely weak Dunford–Pettis operators." , ss.2731 - 2740, 2019. 10.3906/mat-1904-27
ISNAD ERKURŞUN ÖZCAN, Nazife vd. "Unbounded absolutely weak Dunford–Pettis operators". (2019), 2731-2740. https://doi.org/10.3906/mat-1904-27
APA ERKURŞUN ÖZCAN N, GEZER N, zabeti o (2019). Unbounded absolutely weak Dunford–Pettis operators. Turkish Journal of Mathematics, 43(6), 2731 - 2740. 10.3906/mat-1904-27
Chicago ERKURŞUN ÖZCAN Nazife,GEZER Niyazi Anıl,zabeti omid Unbounded absolutely weak Dunford–Pettis operators. Turkish Journal of Mathematics 43, no.6 (2019): 2731 - 2740. 10.3906/mat-1904-27
MLA ERKURŞUN ÖZCAN Nazife,GEZER Niyazi Anıl,zabeti omid Unbounded absolutely weak Dunford–Pettis operators. Turkish Journal of Mathematics, vol.43, no.6, 2019, ss.2731 - 2740. 10.3906/mat-1904-27
AMA ERKURŞUN ÖZCAN N,GEZER N,zabeti o Unbounded absolutely weak Dunford–Pettis operators. Turkish Journal of Mathematics. 2019; 43(6): 2731 - 2740. 10.3906/mat-1904-27
Vancouver ERKURŞUN ÖZCAN N,GEZER N,zabeti o Unbounded absolutely weak Dunford–Pettis operators. Turkish Journal of Mathematics. 2019; 43(6): 2731 - 2740. 10.3906/mat-1904-27
IEEE ERKURŞUN ÖZCAN N,GEZER N,zabeti o "Unbounded absolutely weak Dunford–Pettis operators." Turkish Journal of Mathematics, 43, ss.2731 - 2740, 2019. 10.3906/mat-1904-27
ISNAD ERKURŞUN ÖZCAN, Nazife vd. "Unbounded absolutely weak Dunford–Pettis operators". Turkish Journal of Mathematics 43/6 (2019), 2731-2740. https://doi.org/10.3906/mat-1904-27